Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineFrom your description I doubt you have standard HIV related or drug related peripheral neuropathy. Perhaps you would benefit from seeing a good dermatologist with some HIV experience. Seeing a good dermatologist may ultimately provide some relief... Read more »
Stanford University, School of MedicineIf these symptoms are HIV related or associated with HIV meds you might be taking, your doctor should be able to evaluate this.MH... Read more »
University of Minnesota, School of MedicineIf you haven't tried yet I would go see a pain specialist to help design an individualized approach to your major problem. The success rates for a motivated patient are good when managed by a good pain specialist who may employ alternative... Read more »
Cornell University, Weill Medical CollegeWhat you are describing appears to be HIV-related neuropathy. The ddI you are on may not be the initial cause, but it may tend to make it worse. There are a number of treatment options including analgesics (starting with an NSAID, e.g., ibuprofen,... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV